# SDR CA180102003

- Difficulty date: December 31, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,014 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: D2887915A
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK AROUND, AN OIL LEAK WAS DETECTED FROM NR 1 ENGINE.  IT WAS DETERMINED THAT THE NR 1 OIL COOLER WAS LEAKING, LEAK APPEARED TO BE COMING FROM AFT UPPER CORNER COOLING FINS.  THE OIL COOLER WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE (TC NR 20180102003).
